# SDR FDEA201401030014

- Difficulty date: January 3, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 73,600 hours, 16,265 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE LOWER,  FOUND CRACKED AT SLAT TRACK NR 11, CUTOUT AREA SKIN.  REPAIRED IAW SRM 57-40-02 FIGURE 201 REPAIR 7 REVISION 53.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 119.
